# SDR RAAA99B1003

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Engine: Pwa JT8D7B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Y Duct
- Part number: 652673822
- Condition: Cracked
- Location: 13th Stage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

UHPP - NR 2 ENGINE FIRE WARNING LIGHT ON AFTER TAKEOFF.  SHUT DOWN ENGINE PER ENGINE FIRE CHECK LIST THEN LANDED AT UHPP.  REMOVED AND REPLACED 13TH STAGE Y-DUCT PER 75-10-12 AND 75-22-01 (DUE CRACKED).  LEAK CHECKED AND NO LEAKS NOTED.
